Is it normal to have diarrhea when taking clindamycim?

Please go to Doctor. Mike, If you are having excessive amounts of diarrhea please see your physician. Clindamycin can cause something called Clostridium Difficile. In fact, it it is the most common antibiotic to do so.
Yes. But be wary that c.diff colitis is a possible outcome. Inform your prescribing physician that you are having diarrhea. S/he may opt to check for c.diff, switch antibiotics, or "treat through". Be sure to hydrate adequately.
Varies. of course any antibiotic will change the germs in stool and lead to a change in stool. This is probably a bit more with clindamycin than with most other antibiotics. HOWEVER, clindamycin is notorious for really severe changes in the germs in the stool and outgrowth of one particular bacterium CLOSTRIDIUM DIFICILE that can cause fatal irritation of the colon with painful and bloody diarrhea.